# SDR COMA2010030150048

- Difficulty date: February 27, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 34,010 hours, 29,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Part number: 601R5341103
- Condition: Cracked
- Location: Fuselage
- Part time: 34,010 hours, 29,651 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT FS 461.00 PRESSURE FLOOR SKIN BETWEEN BL 0.00 AND BL 9.00.  REPAIRED PRESSURE FLOOR SKIN AT FS 461.00 BETWEEN BL 0.00 AND BL 9.00 IAW REO 601R-53-41-103.
